MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5 HEALIX PEEK ANCH.W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 5.5 HEALIX PEEK ANCH.W/OCORD; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 222209
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).Investigation summary after multiple attempts from the affiliate to retrieve device return information from hospital facility, no information was provided, the device was not returned, therefore device will not be available for a physical evaluation.Non conformance review was performed, no nonconformances were identified for this part(222209)-lot(l374627) number combination.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
His is report 2 of 2 for the same event.It was reported by the affiliate in (b)(6) that gryphon br anchor was bent ( in new box) and their healix peek anchor was broken ( in the box).It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.There were no reports of any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
5.5 HEALIX PEEK ANCH.W/OCORD
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9119215
Report Number1221934-2019-58516
Device Sequence Number468545
Product Code MAI
UDI-Device Identifier10886705007578
UDI-Public10886705007578
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number222209
Device Lot NumberL374627
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1